# SDR SWAA091560

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 21,912 hours, 12,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR WILL NOT STAY UP WHEN NOT ENGAGED.  ADJUSTED GIRT BAR PER MM.
